I am on Effexor (300 mg per day, NOT XR), Viibryd (20 mg per day), Trazodone (100 mg at bedtime) Ambien, and Ativan (.5 mg three times a day). I am getting SEVERE, SEVERE headaches and have SEVERE Lightheadedness (have passed out several times), and PROFUSE Sweating. Which of these drugs are most likely to be causing these side effects? I can't go off all meds and then try them back one at a time or I will end up in a straight jacket in the Psych Ward. If I even miss taking a dose for more than 5 hours I start crying hysterically and don't stop. Would going down on the Effexor and up on the Viibryd help? Have been asking Psychiatrist to wean me off Effexor for over a year because I think that's what's causing the problem, but he keeps refusing to do that. I start with a new Psychiatrist in about a month. Should I ask that dr to wean me off Effexor and increase dosage of Viibryd? The Effexor alone wasn't working; which is why they added the Viibryd. I noticed online that Effexor and Trazodone aren't a good mix but Pyschs keep giving me the combination. Even with Trazodone, Ambien, Ativan, and Melatonin I still have MAJOR trouble getting to sleep and staying asleep. Any suggestions? Tried Seroquel but it didn't work at all.